MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE
Model Number ED-3490TK
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The customer owned device was previously returned to pentax medical from a customer on 20-nov-2020 and inspection of the unit was performed under service order (b)(4) where the quality control inspector documented the following codes on 30-nov-2020: distal cap - fixed type failed epoxy seal integrity inspection, primary operation channel resistance, prism scratched, bending rubbersevere discoloration, distal cap/ case cracked, biopsy insulation ring deformed, image blackout, middle lcb distal cover glass glue is missing, passed wet leak test, passed dry leak test.The duodenoscope's repairs will include the distal case/cap, which will be replaced and/or resealed pursuant to the field correction, along with the following parts, and returned to the user upon completion: o-rings and seals, distal end w/ccd-m imp-t pb-free/nt, adjusting collar, angle wire, bending rubber, distal case/cap, distal case attaching screw, rl pulley assy, ud pulley assy, electrical connector assy, o-ring(0.5x1.3) imp-1, deflector operating wire, deflector staycoil.The endoscope is awaiting repair or approval by final qc as of 14-dec-2020.

Brand Name
PENTAX
Common Device Name
VIDEO DUODENOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key11008845
Report Number9610877-2020-00253
Device Sequence Number4396368
Product Code FDT
UDI-Device Identifier04961333229611
UDI-Public04961333229611
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Remedial Action Recall,Repair,Inspection
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberED-3490TK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2020
Initial Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT ISSUED YET
Patient Sequence Number1